# SDR UIEA2016082200694

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 79,810 hours, 15,187 cycles
- Engine: Pwa PW4056
- System (JASC): 7100 · Powerplant System
- Part: Fmu
- Part number: 8010004
- Part serial: F19321
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

NR 3 ENGINE EXCEEDED LIMITS DURING TAKEOFF, 656 C FOR 2 MINUTES.  R & RTHE  FUEL METERING UNIT IAW 73-21-01. OPS CHECKED GOOD.
